# SDR UIEA2025031980233

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 284T04421
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PROXIMITY SENSORS BASE SUPPORT (S234, S235) AT FWD BULKHEAD OF NLG WHEEL WELL. (L= 1 IN, W= 2 IN).( PROXIMITY SENSORS BASE SUPPORT (S234, S235) AT FWD BULKHEAD OF NLG WHEEL WELL, WAS REPLACED IAW SRM 51-10-02-OG-0 PARG 9 REV 127. NO FURTHER DEFECTS NOTED. )
